# SDR FDEA202011303003

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 43,772 hours, 17,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 986 33-50 5689 30NOV20 DFW FACT U.  R1 DOOR EVACUATION SLIDE FUSELAGE LIGHT INOPERABLE FACT 30NOV20 02:26 DFW U.  R & R R1 EVAC SLIDE FUSELAGE LIGHT, IAW B757 AMM 33-51-06-2.  OPERATIONS CHECKS GOOD.  R & R R1 EVACUATION SLIDE FUSELAGE LIGHT, IAW B757 AMM 33-51-06-2.  OPERATIONS CHECKS GOOD.
